To cite this record:
Web of Science: 0 citations
Green currents for quasi-algebraically stable meromorphic self-maps of Pk
Nguyên, Viêt-Anh

Date: 2012
Abstract: We construct a canonical Green current Tf for every quasi-algebraically stable meromorphic self-map f of Pk such that its rst dynamical degree 1(f) is a simple root of its characteristic polynomial and that λ1(f) > 1: We establish a functional equation for Tf and show that the support of Tf is contained in the Julia set, which is thus non empty.
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Subject: Quasi-algebraically stable meromorphic map ; Algebraic degree ; Rst dy-namical degree ; Green current
Published in: Publicacions matemàtiques, Vol. 56, Núm. 1 ( 2012) , p. 127-146, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_56112_05

20 p, 398.8 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2011-12-22, last modified 2015-11-29

   Favorit i Compartir
QR image